(34.239.150.57) 您好!臺灣時間:2021/04/19 00:02
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:呂文龍
論文名稱:在G-凸空間上的推廣型變分不等式定理和大中取小不等式定理
論文名稱(外文):Generalized variational inequality theorems and minimax inequality theorems on G-convex spaces
指導教授:張東輝張東輝引用關係
學位類別:碩士
校院名稱:國立新竹教育大學
系所名稱:人資處數學教育碩士班
學門:教育學門
學類:普通科目教育學類
論文種類:學術論文
論文出版年:2005
畢業學年度:94
語文別:中文
論文頁數:19
中文關鍵詞:G- 凸空間G-KKM(XY)φ-G-擬凹函數變分不等式大中取小不等式
外文關鍵詞:G-convex spaceG-KKM(XY)φ-G-quasiconcavevariational inequalityminimax inequality
相關次數:
  • 被引用被引用:0
  • 點閱點閱:76
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
設X是一個非空G-凸空間,Y是一個拓樸空間,F屬於G-KKM(X,Y),ψφ:X×Y→R 為二實值函數。在一些假設條件之下,我們證得一些推廣型的變分不等式。我們也證明了四個實值函數,在某些假設條件之下的一些大中取小不等式的存在性定理。本文的結果推廣了許多學者的研究結果。(特殊符號無法顯現請參閱PDF檔)
Let X be a nonempty G-convex space, let Y be a topological space, let F be G-KKM(X,Y), and let ψ,φ:X×Y→R be two real-valued mappings. In this paper, we establish some generalized variational inequality theorems under some assumptions. We also establish some minimax inequality theorems concerning four real-valued mappings under some assumptions. Our results generalize many other authors’ results.(特殊符號無法顯現請參閱PDF檔)
1. INTRODUCTION---------------------------------------5
2. PRELIMINARIES--------------------------------------6
3. MAIN RESULTS---------------------------------------10
4. REFERENCES-----------------------------------------17
[1] Q. H. Ansari, A. Idzik, and J. C. Yao, Coincidence and fixed point theorems with applications, Topol. Methods Nonlinear Anal. 15(2000), 191-202.
[2] K. C. Border, Fixed point theorems with applications to economics and game theory, Cambridge University Press, 1989.
[3] Mircea Balaj, Weakly G-KKM mappings, G-KKM property, and minimax inequalities, J. Math. Anal. Appl. 294(2004), 237-245.
[4] S. S. Chang and Y. Zhang, Generalized KKM theorem and variational inequalities, J. Math. Anal. Appl. 159(1991), 208-233.
[5] S. S. Chang, B. S. Lee, X. Wu, Y. J. Cho, and G. M. Lee, On the generalized quasivariational inequality problems, J. Math. Anal. Appl. 203(1996), 686-711.
[6] T. H. Chang and C. L. Yen, KKM property and fixed point theorems, J. Math. Anal. Appl. 203(1996), 224-235.
[7] X. P. Ding, Coincidence theorems in topological spaces and their applications, applied. Math. Lett. 12(1999), 99-105.
[8] X. P. Ding, Existence of solutions for quasi-equilibrium problems in noncompact topological spaces, Comput. Math. Appl. 39(2000), 13-21.
[9] X. P. Ding and J. Y. Park, Fixed points and generalized vector equilibrium problems in generalized convex spaces, Indian J. Pure Appl. Math. 34(6)(2003), 973-990.
[10] K. Fan, A generalization of Tychonoff’s fixed point theorem, Math. Ann. 142(1961),305-310.
[11] K. Fan, Some properties of convex sets related to fixed point theorems, Math. Ann. 266(1984),519-537.
[12] B. Knaster, C. Kuratowski, and S. Mazurkiewicz, Ein Beweis des Fixpunksatzes fur n-dimensionale simplexe, Fund. Math. 14(1929),132-137.
[13] Y. L. Lee, G-S-KKM theorem and its applications, Graduate Institute of Mathematics and Science, NHCTC, Hsin Chu, Taiwan. (2003)
[14] F. J. Liu, On a form of KKM principle and supinfsup inequalities of von Neumann and Ky Fan type, J. Math. Anal. Appl. 155(1991), 420-436.
[15] L. J. Lin, Applications of a fixed point theorem in G-convex space, Nonlinear Anal. 46(2001), 601-608.
[16] L. J. Lin, Q. H. Ansari, and J. Y. Wu, Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems, J. Optim. Theory Appl. 117(1)(2003), 121-137.
[17] L. J. Lin and H. I. Chen, Coincidence theorems for family of multimaps and their applications to equilibrium problems, J. Abstr. Anal. 5(2003), 295-305.
[18] L. J. Lin and S. Park, On some Generalized quasi-equilibrium problems, J. Math. Anal. Appl. 224(1998), 167-181.
[19] L. J. Lin, System of coincidence theorems with applications, J. Math. Anal. Appl. 285(2003), 408-418.
[20] L. J. Lin and W. P. Wan, KKM type theorems and coincidence theorems with applications to the existence of equilibria, J. Optim. Theory Appl. 123(1)(2004), 105-122.
[21] M. Lassonde, On the use of KKM multifunctions in fixed point theory and related topics, J. Math. Anal. Appl. 97(1983), 151-201.
[22] Y. J. Lin and G. Tina, Minimax inequalities equivalent to the Fan-Knaster- Kuratowski-Mazurkiewicz theorem, Appl. Math. Optim. 28(1993), 173-179.
[23] S. Park, Foundations of the KKM theory via coincidences of composites of upper semi-continuous maps, J. Korean Math. Soc. 31(1994), 164-176.
[24] S. Park and H. Kim, Coincidence theorems for admissible multifunctions on generalized convex spaces, J. Math. Anal. Appl. 197(1996), 173-187.
[25] S. Park and H. Kim, Functions of the KKM theory on generalized convex spaces, J. Math. Anal. Appl. 209(1997), 551-571.
[26] N. Shioji, A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem, Proc. Amer. Math. Soc. 111(1991), 187-195.
[27] G. Q. Tina, Generalized KKM theorem, minimax inequalities and their applications, J. Optim. Theory Appl. 83(1994), 375-389.
[28] G. Tina and J. Zhou, Transfer continuities, generalizations of the Weierstrass and maximum theorems: a full characterization, J. Math. Econom. 24(1995), 281-303.
[29] Z. T. Yu and L. J. Lin, Continuous selection and fixed point theorems, Nonlinear Anal. 52(2003), 445-453.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
1. 19、倪禮豐。1998。農場堆肥製作方法。花蓮區農業專訊26:21-22。
2. 11、吳啟東。1976。洋菇吸取堆肥與覆土材料中所含汞之研究。中國園藝22:39-40。
3. 11、吳啟東。1976。洋菇吸取堆肥與覆土材料中所含汞之研究。中國園藝22:39-40。
4. 11、吳啟東。1976。洋菇吸取堆肥與覆土材料中所含汞之研究。中國園藝22:39-40。
5. 19、倪禮豐。1998。農場堆肥製作方法。花蓮區農業專訊26:21-22。
6. 19、倪禮豐。1998。農場堆肥製作方法。花蓮區農業專訊26:21-22。
7. 24、陳美杏、彭金騰、陳錦桐。2001。紫丁香蘑品種改良之研究。中華農業研究50:12-21。
8. 24、陳美杏、彭金騰、陳錦桐。2001。紫丁香蘑品種改良之研究。中華農業研究50:12-21。
9. 24、陳美杏、彭金騰、陳錦桐。2001。紫丁香蘑品種改良之研究。中華農業研究50:12-21。
10. 32、溫西濱、陳火塗。1972。洋菇覆土消毒方法試驗初步報告。中華農業研究21:209-213。
11. 32、溫西濱、陳火塗。1972。洋菇覆土消毒方法試驗初步報告。中華農業研究21:209-213。
12. 32、溫西濱、陳火塗。1972。洋菇覆土消毒方法試驗初步報告。中華農業研究21:209-213。
13. 37、劉淑美。1985。菌種保存的方法。食品工業17:36-40。
14. 37、劉淑美。1985。菌種保存的方法。食品工業17:36-40。
15. 37、劉淑美。1985。菌種保存的方法。食品工業17:36-40。
 
系統版面圖檔 系統版面圖檔